Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Analytic capacity and approximation problems

Author: A. M. Davie
Journal: Trans. Amer. Math. Soc. 171 (1972), 409-444
MSC: Primary 30A82
MathSciNet review: 0350009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider some problems concerning analytic capacity as a set function, which are relevant to approximation problems for analytic functions on plane sets. In particular we consider the question of semiadditivity of capacity. We obtain positive results in some special cases and give applications to approximation theory. In general we establish some equivalences among various versions of the semiadditivity question and certain questions in approximation theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A82

Retrieve articles in all journals with MSC: 30A82

Additional Information

Keywords: Analytic capacity, uniform approximation, bounded approximation, negligible set
Article copyright: © Copyright 1972 American Mathematical Society